LIVANOVA DEUTSCHLAND COCKPIT COMPLETT; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
COCKPIT COMPLETT |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz hlm system, which includes the cockpit referenced in this report.The event occurred in (b)(6), japan.Livanova has initiated an investigation into the reported issue.Should any additional information relevant to the event become available, it will be included in a supplemental report.
Event or Problem Description
Livanova deutschland received a report concerning an essenz hlm cockpit that rebooted when the customer switched from pre-bypass mode to bypass mode, prior to initiating extracorporeal circulation.Specifically, it was reported that the cockpit briefly blacked out for a few seconds, and subsequently returned to normal operation without any user intervention.Reportedly, procedure was completed successfully, and no impact on the patient or the user was reported.
Additional Manufacturer Narrative
H11: complaints database review revealed that similar events have been reported by other customers.Notably, throughout the reboot event, the pumps continued to operate fully, and the system remained controllable through the backup control unit with no impact on the clinical procedure.Reboot is an intended mitigation to re-establish the user interface in case of an unrecoverable exception at the tscp board level.This causes the linux operating system to reset the application to resolve the problem.By design, during the reboot, the heart-lung machine's critical functions, including pumps, alarms, sensors, and safety systems, continue to perform as expected.During the reboot, the cockpit screen shows the livanova logo and once the cockpit user interface is restored, the ¿last case¿ button enables users to retrieve all prior settings and proceed without any data loss.Livanova initiated an improvement action in order to further decrease the already low frequency of occurrence of this type of event.The risk is low and in the acceptable region.Livanova will keep monitoring the market.